# SDR REXA2022092602143

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB STRUCTURE IS CORRODED.	REPLACED FWD WEB STIFFNERS 6EA, TEE- STIFFNERS, GAS SPRING BEAM AND STOW CUP IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
